MathSciNet Relay Station
MathSciNet bibliographic data
MR1460613 17B50
Zhang, Yongzheng Finite-dimensional Lie superalgebras of Cartan type over fields of prime characteristic. Chinese Sci. Bull. 42 (1997), no. 9, 720–724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement